IJPAM: Volume 96, No. 2 (2014)
TYPE CONTRACTIONS WITH PPF DEPENDENCE
Department of Mathematics
Faculty of Science
Phitsanulok, 65000, THAILAND
Abstract. In this paper, we introduce the certain contractive conditions for mappings which are weaker than rational type contractions and we assure the PPF dependent fixed point theorems in the Razumikhin class for such mappings in Banach spaces. Furthermore, the PPF dependent fixed point theorems in the Razumikhin class for such mappings in partially ordered Banach spaces are proven.
Received: March 4, 2014
AMS Subject Classification: 54H25, 55M20
Key Words and Phrases: PPF dependent fixed points, Razumikhin classes, algebraic closedness with respect to difference
Download paper from here.
DOI: 10.12732/ijpam.v96i2.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 197 - 212